# SDR J222006F00000

- Difficulty date: March 22, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N488KF
- Make and model: Amd FALCON200
- Aircraft serial: 488
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FR22102
- Part serial: 322
- Condition: Failed
- Location: Aft Baggage
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

CREW EXPERIENCED A BAGGAGE FIRE INDICATION ON MASTER CAUTION PANEL.  CREW DISCHARGED BAGGAGE FIRE BOTTLE AND CONTACTED ATC FOR ROUTING TO CLOSEST AIRFIELD.  BAGGAGE FIRE LIGHT DID NOT EXTINGUISH.  CREW CONTINUED TO DECEND TO CLOSEST AIRFIELD.  AT -20,000 BAGGAGE LIGHT WENT OUT.  WHEN AC WAS SAFELY ON GROUND, CREW AND TECH EXAMINED BAGGAGE AREA.  THERE WAS NO SIGN OF FIRE OR ANY SMOKE OR SMOKE DAMAGE.  AC WAS THEN FLOWN UNDER A FERRY PERMIT TO A LOCATION FOR FURTHER EXAMINATION.  SMOKE DETECTOR WAS REMOVED AND INSPECTED.  SMOKE DETECTOR HAD FAILED.  SMOKE DETECTOR AND FIRE BOTTLE WERE REPLACED AND SYS CHECKED IAW MM WITH NO DEFECTS NOTED, AC WAS RETURNED TO SERVICE. (EA23200605680)  (K)
